# SDR WX0A2024070132101

- Difficulty date: June 6, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 50,734 hours, 36,437 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) NRC 6000-0013: RH OUTBRD FLAP, DAMAGE FOUND ON UPPER SURFACE / RH OUTBRD FLAP,  UPPER SURFACE T/E WEDGE PANEL REPAIRED AS PER AIRBUS DOSSIER REFERENCE #81416455 AND COMPLY AS PER SRM TASK 57-53-00-300-121 ZONE 2. PARA. 2.A. REV. 149. THIS REPAIR TASK IS PERMANENT CATEGORY A WITH NO FURTHER ACTION REQUIRED AS PER RDAF#:81416455/004/2024#A.  DAMAGE DIMENSION: LENGTH = 2.09 IN X WIDTH = 1.08 IN, LOCATED APROX AT 62 IN FROM I/B EDGE AND 5.30 IN FROM T/E. EQUIPMENT USED: HOT BONDER HEATCON P/N HCS9000C-V, CAL. DUE DATE: 25-OCT-2024. SEE AWS FOR DETAILS AND NDT REPORT MWO58326-13 / -19.R753-0015, REV00, N329NV-AAR-RH OUTBD FLAP UPPR SKIN TE AT RIB 13-LIGHTHING STRIKE ACCOMPLISHED. REF AAY ERO R5753-0015 REV 00"
